It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 Showing 1 - 20 of 48 for calcium and heartburn. (0.016 seconds)


... I read about this in the newspaper this morning. Apparently people over 50 and taking these meds are at a higher risk for hip fracture. ... (4 replies)
... I have been taking caltrate for 6 mo now, recently have started heartburn. The heartburn reminds me of those fosmax days. ... (4 replies)
... I was recently diagnosed with Osteopenia in my spine and hips... I'm 57 years young. ... (3 replies)

... Zorb and have been having heartburn. As far as I know Evista does not cause heartburn. ... (4 replies)
... I generally cannot take calcium supplements other than in liquid form because of heartburn. ... (3 replies)
... I had the same experience with Caltrate. I switched to Citracal which is more easily absorbed, and the heartburn went away. ... (4 replies)
... I take Spring Valley Chewable Calcium (2 chews per day). They are very easy on my stomach (but then again I don't have much heartburn) and taste very, very good as well (just like chocolate)! :) (3 replies)
... at my doctor's suggestion, but had not started until yesterday. That may have helped. The contraindications mention that you shouldn't take Fosamax if you are calcium deficient, but it does not mention anything about joint pain as a side effect! ... (15 replies)
... I agree with the heartburn from Fosamax. ... (5 replies)
... I do have heartburn and osteoprosis ive been given Fosamax but it worsend my acid reflux i've stopted taking it Ithink that all drugs for osteo are bad for heartburn ? ... (17 replies)
... So it looks like the osteoporosis is in your hip, and osteopenia in your spine. I have T scores that are just opposite where my spine is osteo and my hip is ostepenia. ... (10 replies)
... s are VERY similar in respect to side effects. Actually, there was just some information in the Wallstreet Journal from a head to head study that said the safety and tolerability of the two drugs was the same. So, if one gives you problems, the other will most likely do the same. There really isn't getting used to the drugs. ... (4 replies)
... I had even more dire symptoms, which all went away after discontinuance of these drugs. I don't think I'd "want" my system to get used to something that does that to it! I think it wise to pay heed to what the body is telling us. I've been able to start changing my Dexa results with strictly alternative methods. All the best! (4 replies)
... I have been recently diagnosed with osteo. My doctor started me on fosmax...Big mistake side effects were unreal...so we stop that. I was told to wait 2wks and then start actonel. Well took it weekly for 2wks. no problem,then on the third week, started having stomach cramps and heartburn. My doctor told me to take tums. ... (4 replies)
... It is probably caused by an early hysterectomy plus chemotherapy for breast cancer forcing an early menopause. Three years ago I was diagnosed with Osteoporosis and was initialy put on evista . Within weeks I was getting such bad leg cramps every night the doc took me off pills immediately and I was put on fosamax. ... (17 replies)
... upset stomach, gas, achey feeling and heartburn...but in the afternoon I was nauseated, ears ringing, sweating, and felt like I was going to burn up...I passed out cold. ... (30 replies)
... I've been reading the boards off and on since I was diagnosed with osteopenia 3 years ago, I am now 36 yrs old. I just had my 3rd DEXA scan and it showed my hips to have worsened. ... (2 replies)
... specialty, and one chem to fix it. The best doctor I ever had was a "Doctor of Physical Medicine" and Oxteopath, who dealt with the whole person, and had an inquiring mind, eager to learn new things to pass on to his patients, or learn from his patients! ... (33 replies)
... I was planning to start Actonel on Saturday, but the husband of an elderly friend died and we went to be with her. We are helping with funeral plans and I was afraid to take a drug I'd never taken in case I had the horrible burning heartburn I've heard about. ... (30 replies)
... However, I have had moderate acid reflux problems for some time. The gastroenterologist nurse said to just take a prevacid or nexium after the actonel and keep taking it. The gynocologist said to stop for a month and see how I do with just increasing calcium via milk. ... (4 replies)




Pages: 1 2

All times are GMT -7. The time now is 10:38 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!